# SDR UPS04841877

- Difficulty date: January 29, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  STATION 1735 LONGERON 13R IS CRACKED.  REMOVED DAMAGED LONGERON SECTION BETWEEN STATION 1716-1742, FABRICATED AND INSTALLED LONGERON SECTION, STRAPS AND INSTALLED SPLICE FITTING IAW SRM 53-2-2 FIG 10.
